MAUDE Adverse Event Report: Institut Straumann AG BLC, ? 4.0mm RB, SLActive 6mm, RXD; Endosseous Dental Implant

Institut Straumann AG BLC, ? 4.0mm RB, SLActive 6mm, RXD; Endosseous Dental Implant
Catalog Number 035.9306S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Fibrosis (3167)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted 2026-(b)(6) in ada 30.Details of surgery: primary stability not achieved, implant surface not completely covered with bone, ridge augmentation and immediate extraction site.On 2026-(b)(6), non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility and bleeding.No further patient complications were reported.

Brand Name
BLC, ? 4.0mm RB, SLActive 6mm, RXD
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50009890
Report Number0001222315-2026-002204
Device Sequence Number14916357
Product Code DZE
UDI-Device Identifier07630031780065
UDI-Public07630031780065
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/23/2026
Report Date (Section F) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number035.9306S
Device Lot NumberVCMZ4
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/23/2026
Device Age6 MO
Event Location Other
Date Report to Manufacturer06/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale